# SDR HALA2008111300845

- Difficulty date: November 13, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 25,974 hours, 4,990 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRISION, TOP SURFACE OF KEELBEAM RT INNER FAIRING ATTACHMENT FLANGE AT STA 965.  CORRISION REMOVED IAW SRM 53-50-12 FPI, OPEN HOLE INSPECTION, ROTO REEMED, PART AND CPC APLICATION.
